Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 6 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 6 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF Free Access     Request Permissions
The winter meeting of the Chicago Section
H. E. Slaught.
Bull. Amer. Math. Soc. 18 (1912), 269-279
More Information
Full-text PDF Free Access     Request Permissions
An identical transformation of the elliptic element in the Weierstrass form
F. H. Safford.
Bull. Amer. Math. Soc. 18 (1912), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559204
Surfaces in hyperspace which have a tangent line with three-point contact passing through each point
C. L. E. Moore.
Bull. Amer. Math. Soc. 18 (1912), 284-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559205
Note on mixed linear integral equations
W. A. Hurwitz.
Bull. Amer. Math. Soc. 18 (1912), 291-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559206
Note on the graphical solutions of the fundamental equations in the short methods of determining orbits
A. O. Leuschner and B. A. Bernstein.
Bull. Amer. Math. Soc. 18 (1912), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559207
On a functional equation
A. R. Schweitzer.
Bull. Amer. Math. Soc. 18 (1912), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559208
Shop mathematics
Charles F. Warner.
Bull. Amer. Math. Soc. 18 (1912), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559209
Notes
Bull. Amer. Math. Soc. 18 (1912), 317-319
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1912), 320-326
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Arithmétique générale, by Emile Dumont.
Reviewer: N. J. Lennes
Bull. Amer. Math. Soc. 18 (1912), 307-309
Review information
Full-text PDF Free Access
Grundlagen der Geometrie, by Friedrich Schur.
Reviewer: F. W. Owens
Bull. Amer. Math. Soc. 18 (1912), 309-311
Review information
Full-text PDF Free Access
Précis de Mécanique rationnelle. Introduction à l'Étude de la Physique et de la Mécanique appliquée, by P. Appell and S. Dautheville.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 18 (1912), 311-316
Review information
Full-text PDF Free Access
Systèmes cinématiques, by L. Crelier.
Reviewer: Arnold Emch
Bull. Amer. Math. Soc. 18 (1912), 316-317
Review information
Full-text PDF Free Access